Alert archive / Kentucky / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 110, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at May 11, 2015, 1:48 PM CDT for Clinton County, Cumberland County, Russell County, Kentucky. It was in force for 20 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 11, 2015, 1:48 PM CDT (18:48 UTC)
- Expired
- May 11, 2015, 2:08 PM CDT
- In force
- 20 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Clinton County, KY, Cumberland County, KY, Russell County, KY
The radar
The Louisville radar (KLVX), 145 km from the middle of the area, began a volume at 18:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 11, 1:50 PM CDT | TSTM WND DMG | 5 Sw Creelsboro, KY | A FEW TREES DOWN NEAR LAWSON BOTTOM. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 11, 1:19 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 6.8 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 347 J/kg
- Mixed-layer CIN
- -65 J/kg
- Mixed-layer LCL
- 1481 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 82 m²/s²
- 0-3 km storm-relative helicity
- 119 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.9
The text
As transmitted, in the capitals the NWS used until 2016.
700
WUUS53 KLMK 111848
SVRLMK
KYC053-057-207-111920-
/O.NEW.KLMK.SV.W.0110.150511T1848Z-150511T1920Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
148 PM CDT MON MAY 11 2015
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN CLINTON COUNTY IN SOUTH CENTRAL KENTUCKY...
EASTERN CUMBERLAND COUNTY IN SOUTH CENTRAL KENTUCKY...
SOUTHERN RUSSELL COUNTY IN SOUTH CENTRAL KENTUCKY...
* UNTIL 220 PM CDT
* AT 147 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
BURKESVILLE...AND MOVING NORTHEAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
JAMESTOWN...BROWNS CROSSROADS...HIGHWAY...BAKERTON...CLAYWELL...
WAGO...DECIDE...WILLIS CREEK...IDA...SNOW...AARON...SEVENTY SIX...
DESDA...RIBBON...MARLOW...CREELSBORO...MANNTOWN...NARVEL...
CUMBERLAND CITY AND HELM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3665 8531 3682 8545 3706 8491 3704 8489
3700 8483 3695 8490 3696 8494 3692 8495
3686 8506 3683 8506 3680 8502
TIME...MOT...LOC 1848Z 227DEG 34KT 3678 8530
HAIL...0.75IN
WIND...60MPH
$$
RAS1 follow-up statement
163
WWUS53 KLMK 111908
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
308 PM EDT MON MAY 11 2015
KYC053-057-207-111919-
/O.CAN.KLMK.SV.W.0110.000000T0000Z-150511T1920Z/
RUSSELL KY-CUMBERLAND KY-CLINTON KY-
208 PM CDT MON MAY 11 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN CLINTON...EASTERN
CUMBERLAND AND SOUTHERN RUSSELL COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER...HEAVY RAIN IS STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 3665 8531 3682 8545 3706 8491 3704 8489
3700 8483 3695 8490 3696 8494 3692 8495
3686 8506 3683 8506 3680 8502
TIME...MOT...LOC 1909Z 227DEG 34KT 3692 8512
$$
RASWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 1:32 PM CDT, 16 minutes earlier.
Area forecast discussion, May 11, 1:32 PM CDT, 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 232 PM EDT Mon May 11 2015 .SHORT TERM (Now through Tuesday Night)... Issued at 230 PM EDT Mon May 11 2015 Main focus is near term severe potential across portions of central/eastern Kentucky into southern Indiana. Pre-frontal trough already east of I-65 as of 2 pm, which has been the main show for convective initiation this afternoon. Environment is characterized by mid 60s dewpoints with temperatures climbing into the mid 80s. This combined with some weak mid-level height falls has produced CAPE values of 1000 to 1500 J/kg. Shear isn't too impressive at this point, the greatest effective shear lies to the west. Nonetheless, there's enough directional shear to support organized storms. Severe thunderstorm watch #165 is in effect until 10 PM EDT for portions of the area. Main threat is damaging winds and large hail. Hi-res models, NSSL and SPC WRF, capture current activity fairly well bringing isolated to scattered convective line through the area by late afternoon or early evening. This is largely due to the pre-frontal trough. Along the true cold front, cloud debris, cooler temperatures and slightly lower dewpoints is keeping the environment in check. Couldn't rule out a few thunderstorms developing, feel the greatest threat is across central/eastern KY through 6 pm or so. Once the front passes later this evening, noticeably drier and cooler conditions will push into the region. Skies will be mostly clear overnight and plan on lows to fall into the mid 50s to low 60s. Tuesday is shaping up to be a pleasant yet breezy day as high pressure begins to push into the area. Winds will be gusty out of the west, approaching 25 to 30 mph at times during the peak of the day. Otherwise, plan on highs in the 70s. .LONG TERM (Wednesday through Monday)... Issued at 230 PM EDT Mon May 11 2015 Strong surface high over the Great Lakes, along with weak ridging aloft, will keep the middle of the week mild and dry, with temps near or just below climo through Thursday. Negatively tilted shortwave trof will start to ride up and over the ridge later in the week to start a parade of disturbances. Gulf opens up and our moisture will increase in response. Expect multiple rounds of showers and storms beginning Thursday night and continuing through the weekend as SW flow deepens. Have backed off of likely/categorical POPs shown in some of the models, generally capping chances at 50% due to uncertainties in exact timing. It will rain this weekend, and it may even rain at some point in just about every period, but there will be substantial breaks. No organized severe weather is expected, but can't rule out isolated pulse storms with gusty winds, or a few heavy rain producers. && .AVIATION (18Z TAF Update)... Updated at 105 PM EDT Mon May 11 2015 In the near term, pre-frontal trough will have passed through BWG/SDF by 18z and through LEX by 19z. Convective initiation along this boundary is isolated and overall coverage of thunderstorms looks to be low through this afternoon. Nonetheless, environment supports thunderstorm development so will continue to mention VCTS through early evening. Gradient winds out ahead of the front will gust 25 to locally 30 kts as we mix down fairly well. Plan on the wind shift to occur from south to south/southwest then eventually southwest by 03z. Ceilings likely to remain VFR outside of any t-storm. Forecast Confidence 11/18Z TAF Issuance ==================================== Ceilings: Moderate Visibility: High Winds: High T-storm: Moderate ==================================== && .LMK WATCHES/WARNINGS/ADVISORIES... KY...NONE. IN...NONE. && Short Term........ZT Long Term.........RAS Aviation..........ZT
Hazardous weather outlook, May 11, 1:44 PM CDT, 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 244 PM EDT MON MAY 11 2015 INZ077>079-090>092-KYZ032-121845- WASHINGTON IN-SCOTT IN-JEFFERSON IN-HARRISON IN-FLOYD IN-CLARK IN- TRIMBLE KY- INCLUDING THE CITIES OF...SALEM...SCOTTSBURG...MADISON...CORYDON... NEW ALBANY...JEFFERSONVILLE...BEDFORD 244 PM EDT MON MAY 11 2015 ...TORNADO WATCH 164 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TONIGHT. STRONG TO SEVERE STORMS ARE POSSIBLE THROUGH EARLY EVENING...WITH THE MAIN THREAT DAMAGING WINDS AND LARGE HAIL IN ADDITION TO FREQUENT LIGHTNING AND BRIEFY HEAVY RAIN. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THERE IS CHANCE FOR THUNDERSTORMS THURSDAY NIGHT THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION COULD BE NEEDED THIS AFTERNOON AND EVENING. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. INZ076-083-084-089-KYZ023>031-033-034-038-045-053-061>063-070>075- 121845- ORANGE IN-DUBOIS IN-CRAWFORD IN-PERRY IN-HANCOCK KY-BRECKINRIDGE KY- MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-JEFFERSON KY- OLDHAM KY-HENRY KY-SHELBY KY-SPENCER KY-NELSON KY-LARUE KY-BUTLER KY- EDMONSON KY-HART KY-LOGAN KY-WARREN KY-SIMPSON KY-ALLEN KY-BARREN KY- MONROE KY- INCLUDING THE CITIES OF...PAOLI...JASPER...MARENGO...TELL CITY... HAWESVILLE...HARDINSBURG...BRANDENBURG...BEAVER DAM...LEITCHFIELD... ELIZABETHTOWN...FORT KNOX...MOUNT WASHINGTON...SHEPHERDSVILLE... LOUISVILLE...LA GRANGE...NEW CASTLE...SHELBYVILLE...TAYLORSVILLE... BARDSTOWN...HODGENVILLE...MORGANTOWN...BROWNSVILLE...MUNFORDVILLE... RUSSELLVILLE...BOWLING GREEN...FRANKLIN...SCOTTSVILLE...GLASGOW... TOMPKINSVILLE 244 PM EDT MON MAY 11 2015 /144 PM CDT MON MAY 11 2015/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TONIGHT. STRONG TO POTENTIALLY SEVERE STORMS ARE POSSIBLE THROUGH EARLY EVENING. DAMAGING WINDS...LARGE HAIL ARE THE MAIN THREAT IN ADDITION TO CLOUD TO GROUND LIGHTNING AND BRIEF HEAVY RAIN. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THERE IS CHANCE FOR THUNDERSTORMS THURSDAY NIGHT THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION COULD BE NEEDED THIS AFTERNOON AND EVENING. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. KYZ035>037-039>043-046>049-054>057-064>067-076>078-081-082-121845- FRANKLIN KY-SCOTT KY-HARRISON KY-ANDERSON KY-WOODFORD KY-FAYETTE KY- BOURBON KY-NICHOLAS KY-WASHINGTON KY-MERCER KY-JESSAMINE KY-CLARK KY- MARION KY-BOYLE KY-GARRARD KY-MADISON KY-GREEN KY-TAYLOR KY-CASEY KY- LINCOLN KY-METCALFE KY-ADAIR KY-RUSSELL KY-CUMBERLAND KY-CLINTON KY- INCLUDING THE CITIES OF...FRANKFORT...GEORGETOWN...CYNTHIANA... LAWRENCEBURG...VERSAILLES...LEXINGTON...PARIS...CARLISLE... SPRINGFIELD...HARRODSBURG...NICHOLASVILLE...WINCHESTER...LEBANON... DANVILLE...LANCASTER...RICHMOND...GREENSBURG...CAMPBELLSVILLE... LIBERTY...STANFORD...EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE... ALBANY 244 PM EDT MON MAY 11 2015 /144 PM CDT MON MAY 11 2015/ ...SEVERE THUNDERSTORM WATCH 165 IN EFFECT UNTIL 10 PM EDT /9 PM CDT/ THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...THIS EVENING AND TONIGHT. STRONG TO SEVERE STORMS ARE POSSIBLE THROUGH EARLY EVENING...THE MAIN THREAT BEING DAMAGING WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THERE IS CHANCE FOR THUNDERSTORMS THURSDAY NIGHT THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION COULD BE NEEDED THIS AFTERNOON AND EVENING. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. ZT
In the hours before
Special weather statement, May 11, 12:29 PM CDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 129 PM EDT MON MAY 11 2015 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-112200- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY- SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY- MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY- GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY- TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY- ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY- CUMBERLAND KY-CLINTON KY- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY... JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG... BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX... MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE... BEDFORD...NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN... CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES... LEXINGTON...PARIS...CARLISLE...BARDSTOWN...SPRINGFIELD... HARRODSBURG...NICHOLASVILLE...WINCHESTER...HODGENVILLE... LEBANON...DANVILLE...LANCASTER...RICHMOND...MORGANTOWN... BROWNSVILLE...MUNFORDVILLE...GREENSBURG...CAMPBELLSVILLE... LIBERTY...STANFORD...RUSSELLVILLE...BOWLING GREEN...FRANKLIN... SCOTTSVILLE...GLASGOW...TOMPKINSVILLE...EDMONTON...COLUMBIA... JAMESTOWN...BURKESVILLE...ALBANY 129 PM EDT MON MAY 11 2015 /1229 PM CDT MON MAY 11 2015/ ...GUSTY SOUTH TO SOUTHWEST WINDS THIS AFTERNOON... EXPECT BREEZY CONDITIONS FOR THE REST OF THE AFTERNOON...WITH SUSTAINED SOUTH TO SOUTHWEST WINDS AROUND 20 MPH...AND FREQUENT 30 TO 35 MPH GUSTS. EVEN STRONGER WINDS ARE LIKELY IN AND NEAR SCATTERED THUNDERSTORMS THAT WILL CONTINUE TO DEVELOP. MOTORISTS SHOULD USE CAUTION IF DRIVING HIGH-PROFILE VEHICLES...ESPECIALLY ON EAST-WEST HIGHWAYS. ALL RESIDENTS SHOULD REMAIN ALERT TO CHANGING WEATHER CONDITIONS THIS AFTERNOON. RAS
Special weather statement, May 11, 12:51 PM CDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1251 PM CDT MON MAY 11 2015
KYZ064-076-077-111820-
ADAIR KY-GREEN KY-METCALFE KY-
1251 PM CDT MON MAY 11 2015
...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...PENNY
SIZE HAIL...AND 50 MPH WINDS...
AT 1248 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 5 MILES WEST OF EDMONTON...AND MOVING NORTHEAST
AT 45 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN REDUCING
VISIBILITIES...PENNY SIZE HAIL...AND STRONG GUSTY WINDS OF AROUND 45
TO 50 MPH...ARE EXPECTED WITH THIS STORM.
* THIS STORM WILL ALSO IMPACT...
GREENSBURG...
EDMONTON...
COLUMBIA...
BEECHVILLE AND CORK...
KELTNER AND LITTLE BARREN...
MELL AND EXIE...
GRESHAM AND BRAMLETT...
THIS STORM WILL AFFECT THE CUMBERLAND (NUNN) PARKWAY BETWEEN MILE
MARKERS 27 AND 49.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3696 8575 3708 8576 3736 8557 3724 8540
3723 8541 3722 8541 3722 8537 3719 8535
3720 8534 3712 8523 3686 8569
TIME...MOT...LOC 1751Z 220DEG 37KT 3699 8568
AMSSpecial weather statement, May 11, 1:00 PM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
200 PM EDT MON MAY 11 2015
KYZ033-111830-
HENRY KY-
200 PM EDT MON MAY 11 2015
...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...HALF
INCH HAIL...AND 50 MPH WINDS...
AT 157 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 9 MILES EAST OF NEW CASTLE...AND MOVING NORTHEAST
AT 45 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN REDUCING
VISIBILITIES...HALF INCH HAIL...AND STRONG GUSTY WINDS OF AROUND 45
TO 50 MPH...ARE EXPECTED WITH THIS STORM.
* THIS STORM WILL ALSO IMPACT...
MAINLY RURAL AREAS OF NORTHEASTERN HENRY COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3856 8500 3851 8502 3852 8498 3851 8497
3849 8499 3846 8494 3847 8491 3846 8491
3844 8494 3846 8495 3843 8496 3841 8499
3848 8510 3857 8503
TIME...MOT...LOC 1800Z 219DEG 40KT 3850 8498
AMSLocal storm report, May 11, 1:21 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
221 PM EDT MON MAY 11 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 PM TSTM WND DMG GASCON 37.00N 85.57W
05/11/2015 METCALFE KY EMERGENCY MNGR
SEVERAL TREES DOWN AND DAMAGE TO A HOUSE.
&&
NWS LOUISVILLE KY
IRIS SYSTEMLocal storm report, May 11, 1:23 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
223 PM EDT MON MAY 11 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 PM TSTM WND GST CAMPBELLSVILLE 37.35N 85.35W
05/11/2015 M60 MPH TAYLOR KY EMERGENCY MNGR
&&
NWS LOUISVILLE KY
IRIS SYSTEMLocal storm report, May 11, 1:46 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
246 PM EDT MON MAY 11 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM TSTM WND DMG CAMPBELLSVILLE 37.34N 85.35W
05/11/2015 TAYLOR KY EMERGENCY MNGR
TREE DOWN ON MEADER STREET
&&
NWS LOUISVILLE KY
IRIS SYSTEMThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 11, 12:26 PM CDT | Special Weather Statement | LMK | Metcalfe | 29 min |
| May 11, 12:28 PM CDT | Special Weather Statement | LMK | Henry, Shelby, Spencer | 32 min |
| May 11, 12:51 PM CDT | Special Weather Statement | LMK | Adair, Green, Metcalfe | 29 min |
| May 11, 1:00 PM CDT | Special Weather Statement | LMK | Henry | 30 min |
| May 11, 1:12 PM CDT | Severe Thunderstorm Warning | LMK | Adair, Green, Metcalfe | 28 min |
| May 11, 1:18 PM CDT | Severe Thunderstorm Warning | LMK | Casey, Marion, Taylor | 32 min |
| May 11, 1:33 PM CDT | Severe Thunderstorm Warning | LMK | Anderson, Mercer, Washington, Woodford | 32 min |
| May 11, 1:39 PM CDT | Severe Thunderstorm Warning | LMK | Boyle, Marion, Mercer, Washington | 31 min |
| May 11, 1:40 PM CDT | Severe Thunderstorm Warning | LMK | Adair, Cumberland, Russell | 30 min |
| May 11, 1:50 PM CDT | Special Weather Statement | LMK | Garrard, Lincoln | 30 min |
| May 11, 1:57 PM CDT | Severe Thunderstorm Warning | LMK | Fayette, Franklin, Scott, Woodford | 28 min |
| May 11, 2:11 PM CDT | Severe Thunderstorm Warning | LMK | Fayette, Jessamine, Mercer, Woodford | 29 min |
| May 11, 2:19 PM CDT | Special Weather Statement | LMK | Garrard, Madison | 31 min |
| May 11, 2:22 PM CDT | Severe Thunderstorm Warning | LMK | Casey, Russell | 33 min |
| May 11, 2:23 PM CDT | Severe Thunderstorm Warning | LMK | Bourbon, Fayette, Harrison, Scott | 32 min |
| May 11, 2:25 PM CDT | Severe Thunderstorm Warning | LMK | Clark | 20 min |
| May 11, 2:33 PM CDT | Severe Thunderstorm Warning | LMK | Clark, Madison | 32 min |
| May 11, 2:37 PM CDT | Severe Thunderstorm Warning | LMK | Bourbon, Clark | 28 min |
| May 11, 2:38 PM CDT | Severe Thunderstorm Warning | LMK | Bourbon, Fayette | 22 min |
| May 11, 2:45 PM CDT | Special Weather Statement | LMK | Lincoln | 30 min |
| May 11, 2:50 PM CDT | Severe Thunderstorm Warning | LMK | Clark | 25 min |
| May 11, 2:55 PM CDT | Severe Thunderstorm Warning | LMK | Lincoln | 30 min |
| May 11, 2:56 PM CDT | Severe Thunderstorm Warning | LMK | Bourbon, Harrison, Nicholas | 19 min |
| May 11, 3:16 PM CDT | Special Weather Statement | LMK | Madison | 29 min |
| May 11, 5:14 PM CDT | Special Weather Statement | LMK | Jefferson, Oldham | 31 min |
| May 11, 5:21 PM CDT | Severe Thunderstorm Warning | LMK | Bullitt, Jefferson | 29 min |
| May 11, 5:32 PM CDT | Special Weather Statement | LMK | Bullitt | 28 min |
| May 11, 5:35 PM CDT | Severe Thunderstorm Warning | LMK | Oldham, Shelby | 20 min |
| May 11, 5:52 PM CDT | Severe Thunderstorm Warning | LMK | Henry, Shelby, Trimble | 20 min |
| May 11, 6:35 PM CDT | Special Weather Statement | LMK | Warren | 30 min |
| May 11, 6:52 PM CDT | Special Weather Statement | LMK | Franklin, Scott | 28 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.